# SDR ABXA2020030511038

- Difficulty date: February 11, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 67,509 hours, 47,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 145T87375
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WW ATTACH ANGLE IB OF DOOR ACTUATOR HAS AREA OF CORROSION. AIRCRAFT WAS GROUNDED.
